# SDR USAA2011053100031

- Difficulty date: May 7, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 37,171 hours, 16,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S5 - CHECK LEVEL 2 EXFOLIATION CORROSION ON DOOR FRAME SILL FITTING 1.25 INCHES FORWARD OF FR 68, STR 23R.  REPLACED DOOR FRAME SILL FITTING 1.25 INCHES FORWARD OF FR 68, STR 23R IAW A320 SRM 51-72-11.
